# SDR SWAA983070

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- System (JASC): 2612 · Fire Detection
- Part: Overheat Loop
- Condition: Inop
- Location: Nr 2 Pylon
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, RT WING OVERHEAT LIGHT ILLUMINATED, PERFORMED QRH ITEMS AND LIGHT REMAINED ON UNTIL AFTER ENG SHUT DOWN.  OPENED AND INSPECTED A/C BAY AND L/E FLAP AREA, FOUND NO LEAKS.  RECLOSED A/C BAY DOOR.  REPLACED M488 ENG/PYLON LOOP PER M/M.
